• KDollenmeyer1's Avatar

    KDollenmeyer1 started following

    User: CancerNews

  • KDollenmeyer1's Avatar

    KDollenmeyer1 started following

    User: empress

  • KDollenmeyer1's Avatar

    KDollenmeyer1 wrote on baridirects's wall

    Sorry I did not get back to you sooner. By now you have probably finished chemo. Those last treatments were the worst. After chemo I did 28 radiation. Compared to chemo, radiation is a snap. The hardest part for me was traveling to and from the hospital each day.

    After my radiation, I was put on Arimedex since I was post menopausal. Side effects from this drug was some bone discomfort and vaginal dryness.

    How are you feeling? Did you have any complications from the chemo.

    Kathy

    4 Comments
    • KDollenmeyer1's Avatar
      KDollenmeyer1

      Glad to hear chemo is almost over. I saw you were on the anti-nausea drug I took. It worked well for me. Once your hair grows back, you'll be thinking the baldness isn't so bad. Saves a lot of time in the morning! (Just kidding).

      I did not have the fluid retention you spoke of, but I did gain weight and am still battling that one! I do remember my skin was so soft while I was getting chemo. I guess all the fluids they pumped into me helped that. Be sure to have a drink with you at all times. It helps distribute the chemo through your body.

      Your timing for treatment is about the same as mine. I started chemo in June and then radiation in October. I remember that year was the best Christmas ever!

      Seems the cancer, as bad is it is to deal with, certainly taught me not to worry about the small things -- traffic jams, long lines, dirty house -- living life to the fullest and appreciating friends and family are the important things. I hope you have someone supporting you through these rough times.

      Stay strong! God bless you,

      Kathy

      about 4 years ago
    • baridirects' Avatar
      baridirects

      Hi, Kathy, hope you're doing well!!

      Gosh, only one more chemo to go!!! This last one was a bit harder than the ones past, but I think it's because of the Labor Day holiday...my schedule was truly screwed up. Radiation will start in mid-October...and you're right, I think the hardest part will be driving back and forth every day...it's about 40 minutes each way where I'm having my treatment.

      Looking forward to embracing the New Normal!

      Love to you, Sister Warrior!
      Christine

      about 4 years ago
    • KDollenmeyer1's Avatar
      KDollenmeyer1

      Dear Christine,

      So glad the end is in site!,

      Keep yourself hydrated to move those chemicals through your body!

      When you start radiation, again keep hydrated and be sure to apply aquaphor daily to the treatment area.

      Bless you,

      Kathy

      about 4 years ago
  • KDollenmeyer1's Avatar

    KDollenmeyer1 started following

    User: amy61

  • KDollenmeyer1's Avatar

    KDollenmeyer1 started following

    User: GregP_WN